# SDR AALA202210120271

- Difficulty date: October 5, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 69,295 hours, 26,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ROW 24 SEAT AND LAVATORY H EMERGENCY DOOR LIGHT REMAINS ON IN DIM. EMERGENCY LIGHTS WORK NORMALLY IN TEST MODE. WITH CEILING LIGHT ABOVE H LAVATORY OUT BOTH LIGHTS NO LONGER IN DIM. **SUPPLEMENTAL REPORT FOR AALA202210070271: MAINTENANCE FOUND LOOSE CONNCECTION ON EMERGENCY OVERHEAD LIGHT AT SEAT 24, SECURED CONNECTION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
